# SDR SWAA960570

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21117
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK, FOUND FWD CARGO DOOR LOWER WEB CRACKED ORIGINATING FROM RIVET HOLE, ADJACENT TO AFT/LOWER STOP FITTING.  REPAIRED PER BOEING SRM.
